Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is it normal to feel sleepy after taking Avil ?

I have been using the Avil 25mg tablet for the past 8-10 years, but only when i m having a runny nose or when i m having catah. This cures me quickly, though i feel a bit sleep when i take it. Will this have any bad affect on me in future and is this tablet harmful in the long run? i m 36 years old now
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  699
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you can use avil when you need it.
there is no side effect in future.
the only side effect is that when you take it , you will feel drowsy.
Answered: Fri, 17 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello randy;
welcome to HealthcareMagic
The regular use of Avil tablet is harmful and the common side effects are dizziness;confusion;sedation;dryness of mouth;blurred vision;urine retention;and stomach and intestinal disturbances like acidity;nausea;constipation.The biggest of all is addiction so please avoid using it.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor